# SDR 2007FA0000044

- Difficulty date: November 9, 2006
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- Engine: Garrtt TFE73122B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04030654
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT THE PILOTS ALTIMETER WAS FLAGGED.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR 91 AND TO REMAIN RVSM COMPLAINT.  THERE HAS BEEN ONE PRIOR FAILURE REPORTED ON THIS SYSTEM REPORTED ON 11-11-2005.  (K)
